MAUDE Adverse Event Report: DORNIER MEDTECH AMERICA, INC. DORNIER HOLMIUM LASER FIBER

DORNIER MEDTECH AMERICA, INC. DORNIER HOLMIUM LASER FIBER
Model Number HOL200S
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The 2 returned complaint fibers were evaluated and damage at the distal tip as well as at the connector end was noted in both returned fibers.The rfid tag was found with no usage recorded while the physical state of the returned units displayed damage indicative of usage.The usage of the fibers was unable to be confirmed conclusively.It is acknowledged that all dornier fibers are subject to 100% inspection which includes a power performance testing to ensure the fiber is operating per specification and units are quality inspected visually to ensure no damage is present on units.The state of the returned fibers would not have passed dornier visual inspection requirements.The rfid tag verification concluded both units were operating within specification upon release for distribution.No manufacturing defects or process deviations were revealed.
 
Event or Problem Description
A notification was received regarding 2 holmium fiber units which were reported to have cracks out of packaging.

Brand Name
DORNIER HOLMIUM LASER FIBER
Common Device Name
HOLMIUM LASER FIBER
Manufacturer (Section D)
DORNIER MEDTECH AMERICA, INC.
1155 roberts blvd
suite 100
kennesaw 30144
MDR Report Key12144586
Report Number1037955-2021-00031
Device Sequence Number3820162
Product Code GEX
UDI-Device Identifier00810116020348
UDI-Public01008101160203481726012010F04
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K121938
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/20/2026
Device Model NumberHOL200S
Device Lot NumberF0421S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/28/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2021
Initial Report FDA Received Date07/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1